# SDR IPXA1567070

- Difficulty date: June 7, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

DURING START, MECHANIC REPORTED FLAMES FROM RT ENGINE.  SHUTDOWN ENGINE AND FIRED BOTTLE.  MANUALLY DISENGAGED STARTER.  NO EGT EXCEEDANCE.  NO FIRE INDICATION IN COCKPIT.  ACCOMPLISHED VISUAL INSP RT ENGINE.  INLET AND EXHAUST AREAS CHECK OK.  DRY MOTOR ENG CK OK.  NORMAL ENGINE RUN ACCOMPLISHED WITH MM 71-00-00 & MM 70-11-11-2.  OK FOR SERVICE.
